# SDR M2L2007F00002

- Difficulty date: May 6, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N737MY
- Make and model: Cessna 172N
- Aircraft serial: 17269533
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 8011 · Engine Starter
- Part: Drive Gear
- Condition: Broken
- Location: Starter
- Part time: 778 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ENGINE START, THE STARTER BENDIX DRIVE GEAR BROKE.  THIS IN TURN LOCKED THE RING GEAR WHICH LOCKS PROP AND ENGINE.  (K)
